MAUDE Adverse Event Report: ARTHREX, INC. ALL-INSIDE QUADLINK KIT, 10MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ALL-INSIDE QUADLINK KIT, 10MM; NON-DEGRADABLE FIXATN FASTENER
Model Number ALL-INSIDE QUADLINK KIT, 10MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/17/2025, it was reported by a sales representative via (b)(4) that an ar-1288qai-100 quad links flip cutter broke during use.This occurred during use in a case with no patient effect.The broken piece was retrieved without issues.Another kit was opened, and the flip cutter was used without issues.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on photographic evidence of an ar-1288qai-100, batch 15478186, with a fractured/warped distal end.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to off-axis loading, improper bone preparation, and prying or leveraging the device with excessive force.

Brand Name
ALL-INSIDE QUADLINK KIT, 10MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23742088
Report Number1220246-2025-05456
Device Sequence Number21370031
Product Code GAT
UDI-Device Identifier00888867473553
UDI-Public(01)00888867473553(11)250805(17)290430(10)15478186
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALL-INSIDE QUADLINK KIT, 10MM
Device Catalogue NumberAR-1288QAI-100
Device Lot Number15478186
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown